I did the same thing on Paxil and on Effexor.
Effexor was worse, in that it made me look and sound as if I were drunk.
The Paxil made me yawn, and gave me "twitches" or trembling, esp in my face.
My head would jerk around all the time.
The Paxil will do that for sure...just give it some time. If it doesn't get better after 2 weeks, then your dosage may be too high, or it may not be working for you.
Yeah today hasn't been too bad. My body will just have to adjust for a bit at first.
In my experience with SSRIs like Paxil, I tend to notice side effects whenever I start, stop, or adjust the dosage (according to the Doc's orders of course). I believe that it can be two-fold. One, I believe it does take our bodies a bit to adjust to the medication and two, I also believe that we are much more aware of any symptoms and relate them to the medication's side effects whether they are related or not. For example, is the yawning due to taking the Paxil? It could be and may not as well. We also tend to have ups and downs when dealing with the anxiety as well which can make it frustrating if we are already worried about taking a particular medication in my opinion. The good thing is, you are keeping an open mind about it and for me, I have had positive experiences with SSRIs...keep us posted!
I have had some positive experiences too, then once I feel like I'm in "CONTROL" again, I wean off. I try not to stay on them any longer than a few months max.
Lexapro is one I've taken on and off in the past... and had some good experiences with it, and some bad...
I was going to go back on it this time, but my insurance didnt cover it this time around, so my Dr. put me on Paxil instead... only $8.00 a bottle with my insurance.
I'll check back in a couple of weeks.
I also have experienced some heightened anxiety at times during the day or evening... I hear SSRI's can do that too at 1st til they level out.
When I started Paxil it made me very tired -- I couldn't get out of bed and was always coming in late to work. For me, it lasted a fair amount of time. But be careful with this drug -- very hard to quit. If your insurance doesn't cover Lexapro, why not try Celexa, the generic earlier form of Lexapro? No picnic, but again, Paxil is very strong, it can work well, but can be a very difficult med, so I'd think this one through carefully. Just my opinion, not necessarily anything that will definitely happen. Good luck whatever you do.
If it's supposed to work very well and is strong, then I'll stay on this stuff for a while and let the kinks work their selves out... my friend told me I won't feel tired all the time for long, he said I'll feel like the new me in a few weeks. I really hope so. And when I do, I'm going off the stuff and see how I do.
10mg isnt that much to taper off of is it?